Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 471573, 19 pages
http://dx.doi.org/10.1155/2012/471573
Research Article

Constrained Solutions of a System of Matrix Equations

1Department of Mathematics, Shanghai University, 99 Shangda Road, Shanghai 200444, China
2Department of Basic Mathematics, China University of Petroleum, Qingdao 266580, China

Received 26 September 2012; Accepted 7 December 2012

Academic Editor: Panayiotis J. Psarrakos

Copyright © 2012 Qing-Wen Wang and Juan Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. J. Meng and X. Y. Hu, “The inverse problem of symmetric orthogonal matrices and its optimal approximation,” Mathematica Numerica Sinica, vol. 28, pp. 269–280, 2006 (Chinese). View at Google Scholar
  2. C. J. Meng, X. Y. Hu, and L. Zhang, “The skew-symmetric orthogonal solutions of the matrix equation AX=B,” Linear Algebra and Its Applications, vol. 402, no. 1–3, pp. 303–318, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. D. L. Chu, H. C. Chan, and D. W. C. Ho, “Regularization of singular systems by derivative and proportional output feedback,” SIAM Journal on Matrix Analysis and Applications, vol. 19, no. 1, pp. 21–38, 1998. View at Google Scholar · View at Scopus
  4. K. T. Joseph, “Inverse eigenvalue problem in structural design,” AIAA Journal, vol. 30, no. 12, pp. 2890–2896, 1992. View at Google Scholar · View at Scopus
  5. A. Jameson and E. Kreinder, “Inverse problem of linear optimal control,” SIAM Journal on Control, vol. 11, no. 1, pp. 1–19, 1973. View at Publisher · View at Google Scholar
  6. Q. W. Wang, “Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations,” Computers and Mathematics with Applications, vol. 49, no. 5-6, pp. 641–650, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. Q. W. Wang, X. Liu, and S. W. Yu, “The common bisymmetric nonnegative definite solutions with extreme ranks and inertias to a pair of matrix equations,” Applied Mathematics and Computation, vol. 218, pp. 2761–2771, 2011. View at Publisher · View at Google Scholar
  8. C. G. Khatri and S. K. Mitra, “Hermitian and nonnegative definite solutions of linear matrix equations,” SIAM Journal on Applied Mathematics, vol. 31, pp. 578–585, 1976. View at Google Scholar
  9. Q. Zhang and Q. W. Wang, “The (P,Q)-(skew)symmetric extremal rank solutions to a system of quaternion matrix equations,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9286–9296, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. F. L. Li, X. Y. Hu, and L. Zhang, “Least-squares mirrorsymmetric solution for matrix equations (AX=B,XC=D),” Numerical Mathematics, vol. 15, pp. 217–226, 2006. View at Google Scholar
  11. Y. X. Yuan, “Least-squares solutions to the matrix equations AX=B and XC=D,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3120–3125, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Dajić and J. J. Koliha, “Positive solutions to the equations AX=C and XB=D for Hilbert space operators,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 567–576, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. F. L. Li, X. Y. Hu, and L. Zhang, “The generalized reflexive solution for a class of matrix equations (AX=B,XC=D),” Acta Mathematica Scientia, vol. 28, no. 1, pp. 185–193, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Kumar Mitra, “The matrix equations AX=C,XB=D,” Linear Algebra and Its Applications, vol. 59, pp. 171–181, 1984. View at Google Scholar · View at Scopus
  15. Y. Qiu, Z. Zhang, and J. Lu, “The matrix equations AX=B,XC=D with PX=sXP constraint,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1428–1434, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Y. Qiu and A. D. Wang, “Least squares solutions to the equations AX=B,XC=B with some constraints,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 872–880, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. Q. W. Wang, X. Zhang, and Z. H. He, “On the Hermitian structures of the solution to a pair of matrix equations,” Linear Multilinear Algebra, vol. 61, no. 1, pp. 73–90, 2013. View at Publisher · View at Google Scholar
  18. Q. X. Xu, “Common Hermitian and positive solutions to the adjointable operator equations AX=C,XB=D,” Linear Algebra and Its Applications, vol. 429, no. 1, pp. 1–11, 2008. View at Publisher · View at Google Scholar · View at Scopus